You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
HILBERT C*-MODULES WITH A PREDUAL
Journal of Operator Theory
Vol. 48, No. 3, Supplement (2002), pp. 621-632
Published by: Theta Foundation
Stable URL: http://www.jstor.org/stable/24715589
Page Count: 12
You can always find the topics here!Topics: Von Neumann algebra, Algebra, Topological theorems, Banach space, Mathematical theorems, Inner products, Hilbert spaces, Infinity, Isomorphism, Mathematics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We extend Sakai's characterization of von Neumann algebras to the context of Hilbert C*-modules. If A, B are C*-algebras and X is a full Hilbert A-B-bimodule possessing a predual such that left, respectively right, multiplications are weak*-continuous, then M(A) and M(B) are W*-algebras, the predual is unique, and X is selfdual in the sense of Paschke. For unital A, B the above continuity requirement is automatic. We determine the dual Banach space X* of a Hilbert A-B-bimodule X and show that Paschke's selfdual completion of X is isomorphic to the bidual X**, which is a Hilbert C*-module in a natural way. We conclude with a new approach to multipliers of Hilbert C*-bimodules.
Journal of Operator Theory © 2002 Theta Foundation